default-icon
B12 deficiany
Hi I am found two sixty vitb12 Dr has given weekly once injection and 1500 mcg pills, I feel still fatigue and tired, may I know how much more time it will take go and feeling batter? Morning when I wake up till evening feel fatigue and drowsiness, since 2weeks M taking inj and 5dayd for pills still no major improvement... Kindly help thyroid is normal.
108 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

You have a homoeopathic mesucine called pentaphos..try taking ut 1 tsp thrice a day. For B12 correction you have a specific too. Try to use pentaphos and see the result. Get back if any further queries
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+125
Chat with a doctor
Online now
Give some time for the medicines to work. If you are taking any medicine for Your allergy then that could also be the reason for feeling tired by evening .
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.